MathSciNet Relay Station
MathSciNet bibliographic data
MR2030573 (2004m:42019) 42B25 (46M35 47G10)
Grafakos, Loukas; Martell, José María Extrapolation of weighted norm inequalities for multivariable operators and applications. J. Geom. Anal. 14 (2004), no. 1, 19–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement